CureZone   Log On   Join
Re: Robbing me of my sanity - Facial symptoms return
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.


More
nomirena Views: 1,368
Published: 10 years ago
 
This is a reply to # 1,809,614

Re: Robbing me of my sanity - Facial symptoms return


I had the facial/ear tingling so bad when I first had Mirena out that it was painful. I even had shooting pains in my head during certain times. The Dr. had me so convinced that my problems were not Mirena related that I actually started to think that I had something else very wrong with me. Acupuncture and the chinese herbs given to me from the natural doctor took it away almost immediately. I have had a little minor tingling here and there but nothing like it was during the first month after removal.

I just had my third session of acupuncture specifically for brain fog, my biggest symptom left. I had it on Friday and couldn't believe how clear I was yesterday...on Mother's Day. Even my vision was more clear. I am very tired today because my little daughter had the flu last night so it is hard to tell today. I even had that elated feeling that I am going to get over this.

I am not a Dr. but if you go to some of the menopausal sites, there are comments all over from women getting tingling down their face and extremities. I think it is hormone based. I am sure your body had to readjust hormones again after having the supplemented hormone removed.

Hope you are feeling better soon....
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.594 sec, (1)